# SDR 2008UALA02139

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Aircraft time: 60,901 hours, 35,696 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ESCAPE SLIDE SLID OUT OF CONTAINER.   ACCOMPLISHED INSPECTION OF DOOR SLIDE INSTALLATION DOOR 1R SLIDE CHECKED NORMAL.  AC OK FOR SERVICE.
